Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Colitis, knee surgery, taking vicodin, nausea, diarrhea

Hi. First, I have colitis . second, I had knee surgery last week and have been taking Vicodin . I stopped taking the medicine Monday after two days of nausea and not being able to keep food down. My consumption of food is at this time is water, carbs, and sprite. After eating some crackers my stomach became upset causing me to have diarrhea. The diarrhea is a neon yellow. Should I be concerned?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
without medical advice stopping medicine is not advisable.This diarrhea may be due to acute gastroenteritis or due to some other better get light diet in this period.( avoid fatty spicy food). If it not a sever diarrhea , u can get some oral rehydration (with other liquid) fluid and see.if it is a sever diarrhea better to meet a doctor for further management.
Answered: Mon, 21 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor